# SDR UALA2010110104033

- Difficulty date: October 30, 2010
- Submitted: November 1, 2010
- Operation: Air carrier
- Aircraft: N410UA
- Make and model: Airbus A320-232
- Aircraft serial: 463
- Aircraft time: 56,773 hours, 20,831 cycles
- Engine: Iae V2527A5
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Skin
- Condition: Gouged
- Location: L2 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT ENTRY DOOR (L2) EXTERIOR SKIN LOWER SECTION AT MID-SPAN GOUGED. MAJOR REPAIR ACCOMPLISHED: EVALUATED DAMAGE FOR CRACK. DENT OUT OF LIMITS. FABRICATED & INSTALLED EXTERNAL DOUBLER REPAIR.
